Drug Recall of Heparin ~ OPOLAW Injury Blog

Tuesday, April 1, 2008

Drug Recall of Heparin

The product recall of Heparin was initiated due to a notification received from the supplier, Scientific Protein Laboratories, disclosing that one lot of Heparin Sodium acquired by B. Braun Medical Inc. has a heparin-like contaminant. The Food and Drug Administration has received reports of serious injuries and/or deaths in patients who have been administered Heparin injectable products of other companies containing this contaminant. As indicated in the notification issued by the supplier SPL, typical symptoms include anaphylactic-like reactions such as low blood pressure, shortness of breath, nausea, vomiting, diarrhea and abdominal pain. Customers who have product in their possession from the recalled product lots should discontinue use immediately.

1 comment:

  1. Gia Thuận Shop địa chỉ hàng đầu chuyên cung cấp lồng đèn trung thu giá sỉ tốt nhất hiện nay trên thị trường. Ngoài ra chúng tôi còn cung cấp nhiều dịch vụ khác như dịch vụ in ấn. Trong đó phải kể đến dịch vụ in giấy khen giá rẻ tphcm... Chúng tôi còn cung cấp các loại đồ chơi khác nhau, nếu như đồ chơi, quà lưu niệm quá đặc biệt thì bạn có thể Pre order với chúng tôi.
    Hãy đến với chúng tôi để được phục vụ tốt nhất.

    ReplyDelete